# SDR DALA2022101406652

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 CORROSION ON WEB OF LH WING FIXED LEADING EDGE PANEL ABOVE LH PYLON. CORRECTIVE ACTION: SUMMARY OF NRC 00247: WEB OF LH WING FIXED LEADING EDGE PANEL ABOVE LH PYLON WAS REPAIRED PER B757-300 SRM. (2448047)
